i have benzo withdrawal and have been having a bizarre heart sensations and misbeats amoung tons of other nerve pain. every single beat of my heart i feel and it feels weird like its halfbeating a lot and is all tingly and like its clicking every beat and when the nerve sensations get really intense around my heart my heart does a heavy misbeat where it thumps super hard in my chest accompanied by an aching in my back. its just concerning me because every beat of my heart feels weird and i can tell when a large misbeat is coming ten beats ahead of it. so does this mean my heart isn't beating right every beat or can the nerves around your heart being overstimulated actually cause it to misbeat???? can you normally feel your actual heart muscle like this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.